# SDR SWIA2020061051037

- Difficulty date: May 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER FOR TCAS OMNIDIRECTIONAL ANTENNA HAD CORROSION.    REMOVED AND REPLACED THE ANTENNA DOUBLER IAW DWG & SRM. COMPLIED WITH TASK CARD. LEAK CHECKED GOOD. OPS CHECKED GOOD.
